RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 76, Issue 5, Pages 740–747 (Mi mz144)  

This article is cited in 7 scientific papers (total in 7 papers)

Generalization of the Balashov Theorem on Subseries of the Fourier–Haar Series

V. V. Kostin

Institute of Control Sciences, Russian Academy of Sciences

DOI: https://doi.org/10.4213/mzm144

Full text: PDF file (199 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 76:5, 689–696

Bibliographic databases:

UDC: 517.518.3
Received: 18.09.2003
Revised: 05.05.2004

Citation: V. V. Kostin, “Generalization of the Balashov Theorem on Subseries of the Fourier–Haar Series”, Mat. Zametki, 76:5 (2004), 740–747; Math. Notes, 76:5 (2004), 689–696

Citation in format AMSBIB
\Bibitem{Kos04}
\by V.~V.~Kostin
\paper Generalization of the Balashov Theorem on Subseries of the Fourier--Haar Series
\jour Mat. Zametki
\yr 2004
\vol 76
\issue 5
\pages 740--747
\mathnet{http://mi.mathnet.ru/mz144}
\crossref{https://doi.org/10.4213/mzm144}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2129340}
\zmath{https://zbmath.org/?q=an:1072.42024}
\transl
\jour Math. Notes
\yr 2004
\vol 76
\issue 5
\pages 689--696
\crossref{https://doi.org/10.1023/B:MATN.0000049668.75165.62}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000226356700010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-10344230992}


Linking options:
  • http://mi.mathnet.ru/eng/mz144
  • https://doi.org/10.4213/mzm144
  • http://mi.mathnet.ru/eng/mz/v76/i5/p740

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. A. Navasardyan, “Uniqueness theorems for multiple Franklin series”, Uch. zapiski EGU, ser. Fizika i Matematika, 51:3 (2017), 241–249  mathnet  zmath
    2. Gevorkyan G.G. Poghosyan M.P., “On Recovery of Coefficients of Franklin Series With a “Good” Majorant of Partial Sums”, J. Contemp. Math. Anal.-Armen. Aca., 52:5 (2017), 254–260  crossref  zmath  isi  scopus  scopus
    3. G. G. Gevorkyan, K. A. Navasardyan, “On Haar series of $A$-integrable functions”, J. Contemp. Math. Anal., 52:3 (2017), 149–160  crossref  mathscinet  zmath  isi  elib  scopus
    4. Gevorkyan G.G. Navasardyan K.A., “Uniqueness Theorems For Series By Vilenkin System”, J. Contemp. Math. Anal.-Armen. Aca., 53:2 (2018), 88–99  crossref  isi
    5. Navasardyan K.A., “Uniqueness Theorems For Multiple Series By Vilenkin and Generalized Haar Systems”, Armen. J. Math., 10:6 (2018), 1–15  mathscinet  isi
    6. G. G. Gevorkyan, K. A. Navasardyan, “Uniqueness Theorems for Generalized Haar Systems”, Math. Notes, 104:1 (2018), 10–21  mathnet  crossref  crossref  isi  elib
    7. K. A. Navasardyan, “On a uniqueness theorem for the Franklin system”, Uch. zapiski EGU, ser. Fizika i Matematika, 52:2 (2018), 93–100  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:200
    Full text:96
    References:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019